Previous |  Up |  Next

Article

Title: Quantitative properties of quadratic spline wavelet bases in higher dimensions (English)
Author: Černá, Dana
Author: Finěk, Václav
Author: Šimůnková, Martina
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 8-13, 2014
Issue: 2014
Year:
Pages: 41-46
.
Category: math
.
Summary: To use wavelets efficiently to solve numerically partial differential equations in higher dimensions, it is necessary to have at one’s disposal suitable wavelet bases. Ideal wavelets should have short supports and vanishing moments, be smooth and known in closed form, and a corresponding wavelet basis should be well-conditioned. In our contribution, we compare condition numbers of different quadratic spline wavelet bases in dimensions d = 1, 2 and 3 on tensor product domains (0,1)^d. (English)
Keyword: wavelet bases
Keyword: higher dimension
Keyword: condition number
MSC: 65T60
.
Date available: 2015-04-20T06:10:30Z
Last updated: 2015-04-20
Stable URL: http://hdl.handle.net/10338.dmlcz/702661
.

Files

Files Size Format View
PANM_17-2014-1_9.pdf 177.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo